# SDR SWAA2020081308093

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 55,210 hours, 32,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE PARTLY EXPOSED ON BOTTOM RIGHT. / FOUND SMALL PORTION OF GIRT FLAP UNTUCKED; RESECURED GIRT FLAP PER AMM 25-66-01. NO REMOVAL OR REPLACING REQUIRED
